Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

An improved estimate on the degree of approximation to functions of bounded variation by certain operators

Gupta, Vijay and Ahmad, Aquil (2012) An improved estimate on the degree of approximation to functions of bounded variation by certain operators. Revista Colombiana de Matemáticas; Vol. 29, núm. 2 (1995); 119-126 0034-7426 .

Texto completo

[img]
Vista previa
PDF
2MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

Guo introduced a modification Mn (f, x) of the Meyer-König- Zeller operators Mn (f, x) and gave an estimate on the rate of convergence to f of the modified operators when f is a function of bounded variation. In the present paper we establish a sharp estimate on the operators Mn (J, x) using some results in probability theory.

Tipo de documento:Artículo - Article
Palabras clave:Approximation operators, rate of convergence of approximation operators, functions of bounded variation, random variables, probability distributions, moments and means, Bernstein polynomials
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33663
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 10:09
Ultima modificación:18 Agosto 2014 20:24
Ultima modificación:18 Agosto 2014 20:24
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox